# SDR AWXA0001475

- Difficulty date: March 5, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65293816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT L1 DOOR CUTOUT HAS CRACK EMANATING FROM FASTENER HOLE INTO RADIUS OF JAMB.  REPAIRED CRACK IAW AWA ER 03-5310-01059-JS1 AND DWG 65C27257-5.
